The Bubnov–Galerkin method for an integral operator equation of a linear vibrator
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1548-1551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a15,
author = {A. S. Il'inskii},
title = {The {Bubnov{\textendash}Galerkin} method for an integral operator equation of a linear vibrator},
journal = {Differencialʹnye uravneni\^a},
pages = {1548--1551},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a15/}
}
A. S. Il'inskii. The Bubnov–Galerkin method for an integral operator equation of a linear vibrator. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1548-1551. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a15/